# SDR USAA2013011100009

- Difficulty date: December 31, 2012
- Submitted: January 11, 2013
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 39,978 hours, 14,700 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK. SHEAR PLATE IS CORRODED AT -Y1589 BETWEEN FR 69 AND FR 70.  REMOVED AND REPLACED SHEAR PLATE IAW TR 320-2528-10-0011E.
